# SDR CALA2025010301766

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N77582
- Make and model: Boeing 737-9
- Aircraft serial: 43521
- Aircraft time: 820 hours, 296 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 632160643
- Part serial: 4106
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 810 hours, 291 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG ANTI-ICE LIGHT ILLUMINATED  INFLIGHT PASSING 10000 REM AINED ON. NNC RAN FLLX FOUND 4 CIRCUIT BREAKERS OPEN. 1)ENGINE 1 STBY ALTN PWR CHAN A. 2)ENG 1 IGN L AND ALTN PWR CHAN A. 3)BLEED AIR VALVES CB. ALL PICTURES ATTACHED. PERFORMED EEC BITE TEST FOR ENGINE ONE AND TEST PASSED. RESET ALL CIRCUIT BREAKERS PERFORMED ENGINE RUN. NUMBER ONE ENGINE, ANTI ICE DISAGREE LIGHT ILLUMINATED, AND CIRCUIT BREAKERS FOR IGNITION POPPED AGAIN (IGN L AND ALTN PWR CHAN A). REPLACED PRSOV PER AMM TASK 36-11-04. ACP FIM TASK 361-104-41 R&R IASC REF AMM 21-61-22 OP CHECKS GOOD.
